Value distribution of differential-difference polynomials of meromorphic functions

  • R. R. Zhang

Abstract

We obtain the results on the deficiencies of differential-difference polynomials. These results can be regarded as differential difference analogs of some classical theorems on differential polynomials. In particular, an exact estimate of the deficiency of some differential-difference polynomials is presented. We also give examples showing that these results are best possible in a certain sense.
Published
25.04.2018
How to Cite
ZhangR. R. “Value Distribution of Differential-Difference Polynomials of Meromorphic Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 70, no. 4, Apr. 2018, pp. 471-80, http://umj.imath.kiev.ua/index.php/umj/article/view/1569.
Section
Research articles